MathSciNet Relay Station
MathSciNet bibliographic data
MR1562954 Contributed Item
Hanson, E. H. A new proof of a theorem of Denjoy, Young, and Saks. Bull. Amer. Math. Soc. 40 (1934), no. 10, 691–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement